# SDR REXA2018092400883

- Difficulty date: September 9, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,700 hours, 22,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333.00 CIRCUMFERENCIAL FRAME HAS CORROSION AT SKIN ATTACHMENT FLANGES BTWN STR 25L AND 26R. REPAIRED DAMAGED SECTION OF FRAME AT STA 333 PER EA CRJ253-07515 IAW SEM 51-42-06 AND 51-42-21. OPS CHECK ACCOMPLISHED.
